I have received Juverderm (not the first time) last week on my upper lip. No more swelling to speak of but two awful lines have appeared at the corners of my mouth which were not there before. What is there to do? Can I massage, go back for a correction, I'm very upset as these lines will be there when the Juverderm wears off but I don'e want to stay this way. I look like a marionette wih tswo sets of wrikles. Desperately need your advice.
Post Juverderm Injection Lines Forming at Mouth Corners?
Doctor Answers 3
Cause of new lines forming next to area of Juvederm?
Keep in mind that if a mountain is created it also creates a valley. So when you create more volume in one area, it can "tent" up causing a crease in the adjacent area. It sound like you made need a little more Juvederm to fill in the crease next to the mouth, vs dissolving some of the volume in the lip corners to create more harmony with the surrounding area?
Have a question? Ask a doctor
New lines at corners of mouth after filler
Best to see your dermatologist or plastic surgeon to treat these new lines (likely with more juvederm), and/or potentially to dissolve some of the previous juvederm with hyaluronidase.
Lines at Mouth Post Juverderm Injection
Thank you for your question. The normal aging process can cause new lines to appear. You may need Juvederm to be injected in the corners of your mouth which is very common. An individual may require more than one syringe in the lower face depending on the depth and number of wrinkle and amount of volume loss. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for an evaluation and for the safest and most effective treatments. I hope this helps.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.